Marcus Sundhäll

Showing 8 publications

2010

On Hankel Forms of Higher Weights: The Case of Hardy Spaces

Marcus Sundhäll, Edgar Tchoundja
Canadian Journal of Mathematics. Vol. 62 (2), p. 439-455
Journal article
2007

On Hankel Forms of Higher Weights, the Case of Hardy Spaces

Marcus Sundhäll, Edgar Tchoundja
Preprint
2007

Trace class criteria for bilinear Hankel forms of higher weights

Marcus Sundhäll
Proceedings of the American Mathematical Society. Vol. 135 (5), p. 1377-1388
Journal article
2006

Schatten-von neumann properties of bilinear hankel forms of higher weights

Marcus Sundhäll
Mathematica Scandinavica. Vol. 98 (2), p. 283-319
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

There are no projects.
There might be more projects where Marcus Sundhäll participates, but you have to be logged in as a Chalmers employee to see them.